MAUDE Adverse Event Report: EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5088
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a: there was no patient involvement.Section d4: expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the neonate oxygenator had a leak and was replaced.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: functional testing of the returned oxygenator by the manufacturer (eurosets) confirmed an oxygenator leak due to fiber breakage; however, a specific root cause for the fiber breakage could not be conclusively determined through this evaluation.The oxygenator was returned to abbott where an initial visual inspection was performed.Droplets of clear liquid were noted in the bottom housing, within the gas pathway; however, it was unknown if the droplets were related to the reported priming leak.The oxygenator was forwarded to the external manufacturer (eurosets) for technical analysis.The oxygenator was placed on a mock loop with physiological water.The oxygenator was filled using a peristaltic pump at 6 liters per minute (lpm) and remained in the mock loop for 10 minutes.A slow drip in the lower part of the oxygenator was confirmed.The device was sectioned by removing the upper lid, refilled with water, and pressurized.The point of loss occurred due to the fiber breakage of the last winding at the blood arterial outlet connection.The device history record for the eurosets infant oxygenator, lot number 09587500, was reviewed by the external manufacturer (eurosets).Devices are required to pass manufacturing inspections and specifications prior to release and no abnormalities were documented which would cause or contribute to the reported occurrence; this device passed all required testing.Eurosets confirmed that 100% of the oxygenators produced are tested to detect eventual leakages using a pressure of 150 kpa (kilopascals) which is 1.5 times the maximum blood pathway pressure indicated on the ifu (instructions for use).Devices that exhibit leaks are discarded prior to distribution.Eurosets determined that the issue occurred after eurosets¿ manufacturing and test phases.Eurosets communicated that their production process and controls will continue to be improved to further reduce the occurrence rate of these events, which will also be monitored for adverse trends.Incidental findings: the blood inlet port appeared to be deformed.The device history record for the eurosets infant oxygenator, lot number 09587500, was reviewed by the external manufacturer (eurosets); devices are required to pass manufacturing inspections and specifications prior to release and no abnormalities were documented which would cause or contribute to the reported occurrence.This device passed all required testing.The eurosets amg pmp infant cardiopulmonary bypass oxygenator instructions for use (ifu) is currently available.The ifu includes warnings that: the device is intended to be used by professionally trained personnel.That the extracorporeal circulation has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.To carefully check the device seal during priming and operation.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.That during use, a spare a.M.G.Pmp infant oxygenator must always be available.Under the section titled ¿set up¿, the ifu warns to carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.This section also instructs to check that all connections are properly secured.No further information was provided.The manufacturer is closing the file on this event.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was additionally reported through mw5178980 that the oxygenator leaked fluid from the oxygenator module.This was observed while priming prior to initiating support and was promptly changed before the patient was placed on extracorporeal membrane oxygenation (ecmo).The oxygenator was never used on a circuit attached to a patient.The oxygenator was not exposed to blood.

Brand Name
STANDALONE PMP NEONATAL OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23648701
Report Number3003752502-2025-00047
Device Sequence Number21363239
Product Code DTZ
UDI-Device Identifier08052705493368
UDI-Public(01)08052705493368(10)09587500(17)261016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K202510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5088
Device Catalogue NumberUS5088
Device Lot Number09587500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/11/2025
04/03/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/29/2025
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown